# SDR CA190301005

- Difficulty date: February 28, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,862 hours
- Engine: Pwa PW120A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Condition: Cracked
- Location: Gas Generator
- Part time: 44,394 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS REMOVED DUE TO HIGHER THAN NORMAL ITT. AN APPROXIMATELY 4 INCH CRACK WAS FOUND ADJACENT TO THE NO. 1 FUEL NOZZLE IN THE GAS GENERATOR CASE.
